# SDR VNAA202107019999

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 37,454 hours, 36,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Location: Bs 830-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK FROM FS 830 TO 977 AT RBL 9 IS CORRODED.  REPLACED CORRODED SEAT TRACK WITH NEW SERVICEABLE SEAT TRACK AT FS 830 TO FS 977 IAW CRJ 700 AMM 53-00-49-400-801-A03.
